# SDR GTIA021264

- Difficulty date: November 29, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Ring
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT 346 WINDOW UPPER AFT FRAME CORRODED.  REMOVED LEFT NR 46 WINDOW UPPER AFT CRACKED FRAME.  LOCATED AND DRILLED NEW ORDERED WINDOW RING.  INSTALLED NEW WINDOW RING.  (M)
